# SDR DHL9872055D

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, RIGHT WING ELEPHANT EAR CAVITY PANEL AREA 3611, UPPER FIBERGLASS EDGE BROKEN OFF IN TWO PLACES.  INSTALLED OVERLAY REPAIR PER SRM 51-40-8, 50 BY 6, N/R 3448.
